Alert archive / Nebraska / Winter Weather Advisories in 2021

Winter Weather Advisory 13, NWS North Platte, NE

April 15, 202118 counties in Nebraska

NWS North Platte, NE issued this winter weather advisory at Apr 15, 2021, 2:48 AM MDT for 18 counties in Nebraska. It took effect at Apr 15, 2021, 12:00 PM MDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2021, 2:48 AM MDT (08:48 UTC)
In effect from
Apr 15, 2021, 12:00 PM MDT
Expired
Apr 16, 2021, 1:37 PM MDT
In force
26 hr
Issued by
NWS North Platte, NE

Counties Arthur County, NE, Blaine County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Grant County, NE, Hayes County, NE, Hooker County, NE, Keith County, NE, Lincoln County, NE, Logan County, NE, McPherson County, NE, Perkins County, NE, Sheridan County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 77 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.8 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2021-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2021-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1718 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

729 
WWUS43 KLBF 150848
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
348 AM CDT Thu Apr 15 2021

...SIGNIFICANT SNOW ACCUMULATIONS POSSIBLE TONIGHT INTO TOMORROW 
MORNING...

.A potent storm system will track across the Plains tonight and 
lead to widespread precipitation across western Nebraska. 
Temperatures will be cool enough tonight into tomorrow morning for
snow to accumulate. This snow is expected to accumulate quickly 
overnight and lead to hazardous travel conditions.

NEZ004-022-023-035-056-057-151700-
/O.UPG.KLBF.WS.A.0003.210415T1800Z-210416T1600Z/
/O.NEW.KLBF.WS.W.0005.210415T1800Z-210417T0000Z/
Sheridan-Garden-Grant-Arthur-Deuel-Keith-
Including the cities of Gordon, Rushville, Oshkosh, Lewellen, 
Hyannis, Arthur, Chappell, Big Springs, Ogallala, and Paxton
248 AM MDT Thu Apr 15 2021

...WINTER STORM WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT
FRIDAY...

* WHAT...Heavy wet snow expected with total accumulations of 5 to
  8 inches.

* WHERE...Portions of the Panhandle, southwest and west central 
  Nebraska.

* WHEN...From noon today to 6 PM MDT Friday.

* IMPACTS...Travel could be very difficult. Hazardous conditions
  are anticipated with quick accumulating snow and reduced
  visibilities. The wet heavy snow may impact young livestock and
  ranching operations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ058-069-151700-
/O.UPG.KLBF.WS.A.0003.210415T1800Z-210416T1600Z/
/O.NEW.KLBF.WW.Y.0013.210415T1800Z-210417T0000Z/
Perkins-Chase-
Including the cities of Grant, Champion, Enders, Imperial, 
and Wauneta
248 AM MDT Thu Apr 15 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MDT
FRIDAY...

* WHAT...Snow expected with total accumulations of 3 to 5 inches.

* WHERE...Perkins and Chase Counties.

* WHEN...From noon today to 6 PM MDT Friday.

* IMPACTS...Plan on slippery road conditions. Hazardous conditions
  are anticipated with quick accumulating snow and reduced
  visibilities. The wet heavy snow may impact young livestock and
  ranching operations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ024-025-036-037-059-070-094-151700-
/O.NEW.KLBF.WW.Y.0013.210415T1800Z-210417T0000Z/
Hooker-Thomas-McPherson-Logan-Lincoln-Hayes-Western Cherry-
Including the cities of Mullen, Thedford, Halsey, Tryon, 
Ringgold, Stapleton, North Platte, Hayes Center, Cody, Eli, 
Merriman, and Kilgore
348 AM CDT Thu Apr 15 2021 /248 AM MDT Thu Apr 15 2021/

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/
THIS AFTERNOON TO 7 PM CDT /6 PM MDT/ FRIDAY...

* WHAT...Snow expected with total accumulations of 2 to 4 inches.

* WHERE...Portions of north central, southwest and west central 
  Nebraska.

* WHEN...From 1 PM CDT /noon MDT/ this afternoon to 7 PM CDT /6 
  PM MDT/ Friday.

* IMPACTS...Plan on slippery road conditions. Hazardous conditions
  are anticipated with quick accumulating snow and reduced
  visibilities. The wet heavy snow may impact young livestock and
  ranching operations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf

Brown
4 follow-up statements
804 
WWUS43 KLBF 151918
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
218 PM CDT Thu Apr 15 2021

...SIGNIFICANT SNOW ACCUMULATIONS EXPECTED TONIGHT INTO TOMORROW 
MORNING...

.A potent storm system will track across the Plains tonight and
lead to widespread precipitation across western Nebraska.
Temperatures will be cool enough tonight into tomorrow morning
for snow to accumulate. This snow is expected to accumulate
quickly overnight and lead to hazardous travel conditions. Snow
will continue into the morning hours on Friday, with a mix or
changeover back to rain Friday afternoon. 

NEZ024-036-058-160900-
/O.UPG.KLBF.WW.Y.0013.000000T0000Z-210417T0000Z/
/O.EXA.KLBF.WS.W.0005.000000T0000Z-210417T0000Z/
Hooker-McPherson-Perkins-
Including the cities of Mullen, Tryon, Ringgold, and Grant
218 PM CDT Thu Apr 15 2021 /118 PM MDT Thu Apr 15 2021/

...WINTER STORM WARNING IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
FRIDAY...

* WHAT...Heavy snow. Snow accumulations of 4 to 7 inches.

* WHERE...Hooker, McPherson and Perkins Counties.

* WHEN...Until 7 PM CDT /6 PM MDT/ Friday.

* IMPACTS...Plan on slippery road conditions. Hazardous 
  conditions are anticipated with quick accumulating snow and 
  reduced visibilities. The wet heavy snow may impact young 
  livestock and ranching operations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ004-022-023-035-056-057-160900-
/O.CON.KLBF.WS.W.0005.000000T0000Z-210417T0000Z/
Sheridan-Garden-Grant-Arthur-Deuel-Keith-
Including the cities of Gordon, Rushville, Oshkosh, Lewellen, 
Hyannis, Arthur, Chappell, Big Springs, Ogallala, and Paxton
118 PM MDT Thu Apr 15 2021

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT FRIDAY...

* WHAT...Heavy wet snow expected with total accumulations of 5 to
  8 inches. Locally higher amounts are possible in Deuel, Garden,
  far western portions of Keith and Perkins counties, as well as
  western portions of Arthur and Grant counties. 

* WHERE...Portions of the Panhandle, southwest and west central 
  Nebraska.

* WHEN...Until 6 PM MDT Friday.

* IMPACTS...Travel could be very difficult. Hazardous conditions 
  are anticipated with quick accumulating snow and reduced 
  visibilities. The wet heavy snow may impact young livestock 
  and ranching operations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

Call Nebraska 511 for the latest road information.

&&

$$

NEZ026-038-071-160900-
/O.EXA.KLBF.WW.Y.0013.000000T0000Z-210417T0000Z/
Blaine-Custer-Frontier-
Including the cities of Dunning, Purdum, Brewster, Broken Bow, 
Curtis, Eustis, and Maywood
218 PM CDT Thu Apr 15 2021

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM CDT FRIDAY...

* WHAT...Snow. Snow accumulations of 3 to 5 inches, with the
  heaviest amounts in Blaine and western portions of Custer and
  Frontier counties.

* WHERE...Blaine, Custer and Frontier Counties.

* WHEN...Until 7 PM CDT /6 PM MDT/ Friday.

* IMPACTS...Plan on slippery road conditions. Hazardous 
  conditions are anticipated with quick accumulating snow and 
  reduced visibilities. The wet heavy snow may impact young 
  livestock and ranching operations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ025-037-059-069-070-094-160900-
/O.CON.KLBF.WW.Y.0013.000000T0000Z-210417T0000Z/
Thomas-Logan-Lincoln-Chase-Hayes-Western Cherry-
Including the cities of Thedford, Halsey, Stapleton, 
North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, 
Cody, Eli, Merriman, and Kilgore
218 PM CDT Thu Apr 15 2021 /118 PM MDT Thu Apr 15 2021/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM
MDT/ FRIDAY...

* WHAT...Snow expected with total accumulations of 2 to 5 inches.
  Some locally higher amounts are possible in western Thomas,
  southwestern Lincoln, and Chase counties. 

* WHERE...Portions of north central, southwest and west central 
  Nebraska.

* WHEN...Until 7 PM CDT /6 PM MDT/ Friday.

* IMPACTS...Plan on slippery road conditions. Hazardous 
  conditions are anticipated with quick accumulating snow and 
  reduced visibilities. The wet heavy snow may impact young 
  livestock and ranching operations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

Call Nebraska 511 for the latest road information.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf
634 
WWUS43 KLBF 160842
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
342 AM CDT Fri Apr 16 2021

...SNOW ACCUMULATIONS WILL CONTINUE INTO TODAY...

.An upper level low pressure system will track across the Plains 
today and lead to widespread precipitation across western 
Nebraska. Temperatures will be cool enough this morning and early
afternoon for snow to accumulate. This snow is expected to 
lead to hazardous travel conditions. Snow will begin to diminish
this afternoon, with a mix or changeover back to light rain.

NEZ004-022>024-035-036-056>058-162015-
/O.CAN.KLBF.WS.W.0005.000000T0000Z-210417T0000Z/
/O.EXA.KLBF.WW.Y.0013.000000T0000Z-210417T0000Z/
Sheridan-Garden-Grant-Hooker-Arthur-McPherson-Deuel-Keith-Perkins-
Including the cities of Gordon, Rushville, Oshkosh, Lewellen, 
Hyannis, Mullen, Arthur, Tryon, Ringgold, Chappell, Big Springs, 
Ogallala, Paxton, and Grant
342 AM CDT Fri Apr 16 2021 /242 AM MDT Fri Apr 16 2021/

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
THIS EVENING...
...WINTER STORM WARNING IS CANCELLED...

* WHAT...Snow. Additional snow accumulations of 2 to 4 inches.

* WHERE...Portions of panhandle, southwest and west central 
  Nebraska.

* WHEN...Until 7 PM CDT /6 PM MDT/ this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

NEZ025-026-037-038-059-069>071-094-162015-
/O.CON.KLBF.WW.Y.0013.000000T0000Z-210417T0000Z/
Thomas-Blaine-Logan-Custer-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
Including the cities of Thedford, Halsey, Dunning, Purdum, 
Brewster, Stapleton, Broken Bow, North Platte, Champion, Enders, 
Imperial, Wauneta, Hayes Center, Curtis, Eustis, Maywood, Cody, 
Eli, Merriman, and Kilgore
342 AM CDT Fri Apr 16 2021 /242 AM MDT Fri Apr 16 2021/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM
MDT/ THIS EVENING...

* WHAT...Snow. Additional snow accumulations of 2 to 4 inches.

* WHERE...Portions of central, north central, southwest and west 
  central Nebraska.

* WHEN...Until 7 PM CDT /6 PM MDT/ this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf
277 
WWUS43 KLBF 161511
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
1011 AM CDT Fri Apr 16 2021

NEZ004-022>026-035>038-056>059-069>071-094-162315-
/O.CON.KLBF.WW.Y.0013.000000T0000Z-210417T0000Z/
Sheridan-Garden-Grant-Hooker-Thomas-Blaine-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
Including the cities of Gordon, Rushville, Oshkosh, Lewellen, 
Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, 
Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Chappell, 
Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, 
Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, Maywood,
Cody, Eli, Merriman, and Kilgore
1011 AM CDT Fri Apr 16 2021 /911 AM MDT Fri Apr 16 2021/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM
MDT/ THIS EVENING...

* WHAT...Snow. Additional snow accumulations 1 to 2 inches, mainly
  on grassy surfaces. 

* WHERE...Portions of central, north central, panhandle, 
  southwest and west central Nebraska.

* WHEN...Until 7 PM CDT /6 PM MDT/ this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Call Nebraska 511 for the latest road information.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf
278 
WWUS43 KLBF 161937
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
237 PM CDT Fri Apr 16 2021

...WINTER WEATHER WINDING DOWN ACROSS WESTERN AND SOUTHWESTERN
NEBRASKA...

NEZ004-022>026-035>038-056>059-069>071-094-162045-
/O.CAN.KLBF.WW.Y.0013.000000T0000Z-210417T0000Z/
Sheridan-Garden-Grant-Hooker-Thomas-Blaine-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
Including the cities of Gordon, Rushville, Oshkosh, Lewellen, 
Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, 
Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Chappell, 
Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, 
Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, Maywood,
Cody, Eli, Merriman, and Kilgore
237 PM CDT Fri Apr 16 2021 /137 PM MDT Fri Apr 16 2021/

...WINTER WEATHER ADVISORY IS CANCELLED...

Snow has changed over to rain or a rain snow mix across the area.
No additional snow accumulations are expected as temperatures 
have risen into the middle to upper 30s. 

$$

For more information from the National Weather Service visit
http://weather.gov/lbf

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this winter weather advisory went out at Apr 14, 10:18 PM MDT, 4 hours 30 minutes earlier.

Area forecast discussion, Apr 14, 10:18 PM MDT, 4 hours 30 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
1118 PM CDT Wed Apr 14 2021

.SYNOPSIS...
Issued at 335 PM CDT Wed Apr 14 2021

H5 analysis this morning had a longwave trough of low
pressure across the CONUS. Within this trough a tandem of lows were
noted over the northern half of the CONUS. The first low was
centered over western portions of the UP of Michigan, with a second
low centered over northeastern Nevada. Downstream of this second
low, a decent shortwave was noted over the Nebraska Panhandle. This
feature spread some light snow to western portions of the forecast
area earlier this morning with some light accumulations noted from
North Platte to south of Thedford and points west. At the surface,
low pressure was noted over southern Utah. A frontal boundary
extended southeast of this feature into northern portions of Mexico
and deep south Texas. Further north, a trough extended from
northeastern Montana into south central Nebraska. East of this
trough, winds were northwesterly, while west of the trough, winds
were from the northeast or east. Skies were mainly cloudy across
western and north central Nebraska this afternoon and 2 PM CDT
temperatures ranged from 34 at Gordon to 43 at Imperial.

&&

.SHORT TERM...(This evening through Thursday night)
Issued at 335 PM CDT Wed Apr 14 2021

In the short term, the potential for accumulating snow, and
widespread precipitation, mainly over the western 2/3rds of the
forecast area are the main forecast concerns. Conditions will be
relatively quiet this evening, as not much in the way of lift
exists across the western forecast area. Also, we will be dealing
with some dry air on the southern periphery of surface high
pressure located over the Dakotas. This feature will then weaken
overnight, while at the same time, surface low pressure will
deepen over southern Colorado. This will lead to increased
easterly winds across the forecast area overnight into Thursday.
Overnight tonight, as the H5 low migrates into Utah, downstream
isentropic lift will increase from eastern Colorado/western
Kansas, into eastern Wyoming/western Nebraska. This shows up
nicely on the 300K thetae surface. This isentropic lift will
persist into the afternoon hours across the southwestern and
western forecast area. With good lift noted into the afternoon
hours, increased pops, as well as qpf's as the models are trending
higher with their forecasts. As for snow potential on Thursday,
temperatures will remain cool, especially in the western half of
the forecast where overcast skies are expected. Locations in the
western part of the forecast area will see a window of
"opportunity" for snowfall on Thursday, mainly west of highway 61.
Accumulations will be light however, given the daytime timing of
the initial surge of lift. This could end up as a case of where we
see snow off and on all day in the far western forecast area, but
little in the way of accumulations. Better chances for
accumulating snow will arrive Thursday night as temps cool back
into the upper 20s/around freezing. The upper level low will track
into eastern Colorado Thursday evening. Isentropic lift will
increase once again from southwestern into western Nebraska,
leading to good precipitation formation. The 300K GFS isentropic
chart indicates robust lift across the western third of the
forecast area late Thursday night into Friday morning. Cross
sections taken from northeastern Colorado into southwestern
Nebraska indicate strong lift from 03z-09z Friday. Some of this
lift is vertical in nature with negative EPV noted, which would
favor bursts of snow with moderate to heavy intensity,
particularly overnight Thursday night. As for snow accumulations,
forecast temperatures favor not much in the way of snow
accumulation Thursday afternoon with temps in the middle to upper
30s in the west. Temperatures will quickly cool into the lower 30s
Thursday evening with upper 20s expected overnight leading to a
much better setup for snow to accumulate. With this in mind, about
80/90 percent of the snow accumulation will occur between 00z-15z
Friday. With this forecast package, QPF's have trended higher in
the GFS and NAM12 solns and is supported by the 12z HRRR this
morning. With higher QPF's forecast, increased snow amounts
Thursday night. This yielded the potential for 6+ inches, mainly
west of highway 61. For this reason, will hoist a winter storm
watch for Sheridan, Garden, Deuel, Grant, Arthur, Keith, Perkins
and Chase counties. East of these counties to south of Highway 2
and west of highway 83, accumulations are more on the order of 2
to 4 inches. These areas may end up with a winter weather advisory
depending on how temperatures materialize Thursday
afternoon/evening. The upper level low will track across northern
Kansas on Friday. Meager isentropic lift will continue across
central into eastern Nebraska with the threat for precipitation
continuing into Friday evening. Temperatures will warm into the
upper 30s to around 40 Friday afternoon, which will facilitate a
mixture of rain/snow or changeover to all rain Friday afternoon.

.LONG TERM...(Friday through Wednesday)
Issued at 335 PM CDT Wed Apr 14 2021

We will see a slight warmup Sunday into Monday, followed by a
strong FROPA Monday afternoon into Monday night. Good mid level
frontogenesis will trail the front Monday night into Tuesday with
the next threat for rain/snow across the area. Dry and cool
conditions will follow behind the front Tuesday night/Wednesday
with temps well below normal.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1118 PM CDT Wed Apr 14 2021

The forecast for widespread IFR/MVFR in -RASN and low ceilings
across wrn Nebraska has been delayed 3 to 6 hours. These
conditions should arrive along highway 61 12z-15z Thursday morning
and highway 83 18z-00z Thursday afternoon. LIFR in +SN and very
low ceilings is expected along and south of I-80 03z-06z Thursday
evening.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from Thursday afternoon through Friday
morning for NEZ004-022-023-035-056>058-069.

&&

SYNOPSIS...Buttler
SHORT TERM...Buttler
LONG TERM...Buttler
AVIATION...CDC
Hazardous weather outlook, Apr 14, 3:04 PM MDT, 11 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
404 PM CDT Wed Apr 14 2021

NEZ004>010-022>029-035>038-056>059-069>071-094-152115-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
404 PM CDT Wed Apr 14 2021 /304 PM MDT Wed Apr 14 2021/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A storm system sliding off the Rocky Mountains will bring
precipitation to the area Thursday into Friday. During the
daytime hours, mostly rain mixed with snow is expected. Rain will
change to snow Thursday night. Significant snow accumulation
could occur across portions of western and southwest Nebraska.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

Taylor

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 2:48 AM MDTWinter Storm WarningLBFArthur, Deuel, Garden, Grant, Hooker, Keith and 3 more24 hr

Nearby

Winter Weather Advisories in Nebraska, 2021Every winter weather advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.